Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

I feel like I have something sticking in my throat

Ever since I had my angiogram last week I feel like I have something sticking in my throat ? all the time. How can this be I had a probe inserted into my groin to carry out this procedure not down my throat.. It feels for all the world that I have an obstruction in throat it is strange sensation. I think if I were to mention it to my doctor he would laugh at me. I do have a hiatus hernia could this have been disturbed during th procedure though I don t see how but it is just a thought. Could it be the dye that is used for this procedure has irritated my hernia and acid reflux?
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  331
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
There's nothing worse than a laughing doctor. The only thing worse is a patient who would not address her problems in fear of laughter? No offense,but I'm laughing and you ask me and I really don't have any good advice other than to say to you, check with your doctor.
Answered: Fri, 18 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor